Alert archive / Missouri / Areal Flood Warnings in 2021
Areal Flood Warning 8, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Jun 26, 2021, 3:22 PM CDT for Lincoln County, Missouri. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2021, 3:22 PM CDT (20:22 UTC)
- Expired
- Jun 26, 2021, 5:37 PM CDT
- In force
- 2 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted.
668
WGUS43 KLSX 262022
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
322 PM CDT Sat Jun 26 2021
MOC113-262315-
/O.NEW.KLSX.FA.W.0008.210626T2022Z-210626T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln MO-
322 PM CDT Sat Jun 26 2021
The National Weather Service in St Louis has issued a
* Flood Warning for...
Lincoln County in east central Missouri...
* Until 615 PM CDT.
* At 322 PM CDT, emergency management reported flooding in the
warned area. Between 3 and 5 inches of rain have fallen, with up
to an additional half inch in this afternoon's thunderstorms.
* Some locations that will experience flooding include...
Troy, Elsberry, Moscow Mills, Davis, Hawk Point, Eolia, Fountain
N' Lakes, Silex, Truxton, Whiteside, Cave, New Hope and Olney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3919 9072 3889 9086 3889 9096 3887 9096
3887 9111 3893 9111 3893 9119 3899 9119
3899 9126 3914 9126 3914 9119 3923 9118
3922 9072
$$
Fuchs1 follow-up statement
595
WGUS83 KLSX 262237
FLSLSX
Flood Statement
National Weather Service St Louis MO
537 PM CDT Sat Jun 26 2021
MOC113-262247-
/O.CAN.KLSX.FA.W.0008.000000T0000Z-210626T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln MO-
537 PM CDT Sat Jun 26 2021
...FLOOD WARNING IS CANCELLED FOR LINCOLN COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3919 9072 3889 9086 3889 9096 3887 9096
3887 9111 3893 9111 3893 9119 3899 9119
3899 9126 3914 9126 3914 9119 3923 9118
3922 9072
$$
MRMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 12:51 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 26, 12:51 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1251 PM CDT Sat Jun 26 2021
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 338 AM CDT Sat Jun 26 2021
One area of showers and a few storms was moving eastward through
northeast and central MO into west central IL with another area of
showers and storms over western MO which will move eastward into
our forecast area early this morning exacerbating the ongoing
flooding from recent heavy rainfall the past couple of days. This
current convection should weaken later this morning, but at least
scattered showers and storms will initiate by late afternoon into
the early evening hours along outflow boundaries from the early
morning convection and ahead of MCVs generated from ongoing and
recent MCS activity. A cold front currently extending from a
surface low over southwestern IA southwest into the OK Panhandle
will also shift southeastward into our forecast area tonight as it
gradually weakens with convection expected along and just ahead
of it in the moist and unstable atmosphere. The Flash Flood Watch
will continue through tonight for northeast and central MO and
west central IL, north and west of the city of St Louis due to
high precipitable water and deep warm layer cloud depths leading
to efficient rainfall production from showers/storms today and
tonight. Many areas, particularly in central MO have already had
record rainfall totals, and additional heavy rainfall will lead
to renewed flash flooding. A few storms this afternoon and this
evening may also produce damaging wind gusts and possibly also
hail. High temperatures today and Sunday will be trending a little
cooler. The warmest highs will likely be across parts of southeast
MO and southwest IL where less cloud cover and precipitation is
expected.
GKS
.LONG TERM... (Sunday Night through Friday)
Issued at 338 AM CDT Sat Jun 26 2021
The active wet pattern will continue next week with southwest
flow shortwaves continuing to move through our area ahead of the
positively tilted upper level trough extending from the Northern
Plains southwest into CO and NM. The trend though may be a
lessening of coverage of convection by Tuesday as the upper level
ridge centered over the Mid-Atlantic region retrogrades into MO,
and the nocturnal low level jet is not as strong as the 850 mb
ridge over the eastern US retrogrades as well into southern IL and
southeastern MO. The temperatures will be trending cooler by
Friday as the deterministic models and ensemble guidance deepen an
upper level trough over the Great Lakes region sending a cold
front southward through our forecast area Thursday afternoon and
night. Temperatures by Friday should be below normal across the
entire area.
GKS
&&
.AVIATION... (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1249 PM CDT Sat Jun 26 2021
To start the TAF period, intermittent showers will continue to
impact KUIN with MVFR visibility and ceiling through early
afternoon. Scattered showers and thunderstorms will develop across
portions of the area; however, confidence in timing and location of
thunderstorms is still too low to include more than mention of VCTS
at this time. Otherwise, southwesterly winds with gusts as high as
around 25 kt are anticipated this afternoon before slackening
through evening. Late tonight and early Sunday morning, MVFR stratus
will likely form over KCOU, KJEF, and KUIN. It is possible ceilings
could descend further to IFR around daybreak Sunday at KUIN, but
uncertainty precluded inclusion in this TAF suite.
On Sunday, stratus will likely linger over KCOU, KJEF, and KUIN
through the morning. Another round of showers, and potentially
thunderstorms, is also forecast, particularly during the afternoon
with a cold front reaching the region.
Pfahler
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for Audrain MO-Boone MO-
Callaway MO-Cole MO-Franklin MO-Gasconade MO-Knox MO-Lewis
MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Saint Charles MO-Saint Louis City
MO-Saint Louis MO-Shelby MO-Warren MO.
IL...Flash Flood Watch through Sunday morning for Adams IL-Brown IL-
Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Montgomery IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 4:46 AM CDT, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 446 AM CDT Sat Jun 26 2021 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271000- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 446 AM CDT Sat Jun 26 2021 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. A Flash Flood Watch continues for parts of northeast, central and east central Missouri as well as west central and southwest Illinois. Please refer to the flash flood watch product for more details. Thunderstorms are likely. A few storms may be severe this afternoon and this evening with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms across parts of the area through Friday. A few storms may be severe Sunday afternoon and evening with the primary threat being damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service and rainfall amounts in excess of an inch or any flooding. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:15 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 45 min |
| Jun 25, 7:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 40 min |
| Jun 25, 7:32 PM CDT | Flash Flood Warning | LSX | Marion, Monroe, Pike, Ralls | 6 hr |
| Jun 25, 7:50 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 6 hr |
| Jun 25, 8:00 PM CDT | Flash Flood Warning | LSX | Audrain, Montgomery, Pike, Ralls | 6 hr |
| Jun 25, 8:11 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Montgomery, Osage, Warren | 4 hr |
| Jun 25, 9:29 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| Jun 25, 9:43 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 4 hr |
| Jun 25, 11:32 PM CDT | River Flood Warning | LSX | Marion | 11 hr |
| Jun 26, 12:43 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Moniteau and 5 more | 6 hr |
| Jun 26, 12:55 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Jun 26, 1:25 AM CDT | Areal Flood Warning | LSX | Marion, Monroe, Pike, Ralls | 14 hr |
| Jun 26, 1:48 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Saint Charles, Warren | 6 hr |
| Jun 26, 3:29 AM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles | 9 hr |
| Jun 26, 6:25 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Moniteau and 4 more | 11 hr |
| Jun 26, 7:34 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Saint Charles, Warren | 8 hr |
| Jun 26, 11:42 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Jun 26, 11:44 AM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
| Jun 26, 12:13 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 9 days |
| Jun 26, 1:37 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 38 min |
Nearby
Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.